Widow thinks husband’s death may be linked to AZ vaccine
The family of a 60-year old man, Pruettichai Makphol, from Thailand’s southern province of Krabi, who died three days after he received the AstraZeneca (AZ) vaccine on June 8th, is waiting for a clear explanation from doctors about the exact cause and whether it was linked to the vaccination.
Mrs. Rattana Klabching, the widow of Pruettichai, told reporters today (Saturday) that her husband was a healthy man and did not have any underlying diseases, adding that the family has doubt that he died of hypertrophic cardiomyopathy (the thickening of the wall of the heart, blocking blood flow of blood out of the heart) as claimed by doctors at Wachira Phuket Hospital.
The family think Pruektichai’s death might be linked to the AZ vaccine.
According to his chronology, as disclosed by Dr. Supote Phukaoluan, director of Krabi provincial hospital, Pruektichai was allowed to return home after he had not developed any side effects during the 30-minute post inoculation rest period.
The following day, however, the man had chest pain and sweated profusely after having a morning coffee and was rushed to the provincial hospital by his family. He was admitted to the emergency ward and doctors diagnosed that his heart muscle did not have enough blood, after checking his heart rhythm and the level of heart muscle enzyme in the blood.
Doctors administered a muscle relaxant and medication to reduce cholesterol. His condition improved to the extent that he could walk to the toilet himself. On June 10th, he collapsed and lost consciousness. Doctors administered CPR for half an hour, but he did not survive.
Dr. Supote said doctors at Krabi Hospital concluded that the man died of heart disease, but noted that an autopsy should be undertaken by experts from the Ministry of Public Health to determine a more detailed cause of the death, adding that the family of the victim will receive 400,000 baht compensation from the state.
Meanwhile, the family of 84-year old Mr. Priew Panfak, in Saiyoke district of Kanchanaburi province, also think that the elderly man might have died of issues related to the AZ vaccine just one day after he was inoculated on June 8th.
The family claim that the victim was healthy and rode a motorcycle to the market on daily basis, although he had some underlying diseases.
The victim’s body has been sent to Ramathibodi Hospital in Bangkok for an autopsy.